# SDR 2023FA0000671

- Difficulty date: October 24, 2023
- Submitted: October 24, 2023
- Operation: General aviation
- Aircraft: N1552S
- Make and model: Cessna 182T
- Aircraft serial: T18208782
- Aircraft time: 1,356 hours
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923080
- Condition: Deflated
- Location: Mlg
- Part time: 81 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON THE 5TH UPON GETTING TO THE HANGAR I FOUND THE TIRE STILL FULLY INFLATED AND AT PROPER PSI. I REMOVED THE TIRE AND REPLACED THE TUBE WITH NEW. UPON INSPECTING THE OLD TUBE I FOUND A SMALL HOLE ON THE SIDE OF THE TUBE THAT WAS NOT LEAKING WHEN FULLY INFLATED, ONLY WHEN UNDER INFLATED.
